Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Delayed peiods while on oral contraceptives, urine pregnancy test - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1750 Questions

Doctor :   Hi
Doctor :  
How cani help you
User :   my period is late after takin the morning after pill
Doctor :  
Ok
User :   but i had sex like a week after the pill
Doctor :  
ok
User :   is it still effective after a week
Doctor :  
I will help you in this
Doctor :  
Can i ask few questions
User :   yes
Doctor :  
Wats your age
User :   24
Doctor :  
Were your menstrual cycles regular before ?
User :   yes
Doctor :  
ok
Doctor :  
Its normal that after taking a Oral contraceptives
Doctor :  
the cycles will be delayed
User :   but i havent seen my cycle for this month
User :   i took the pill last month
Doctor :  
when was your last menstrual cycle ?
User :   aug 11th
Doctor :  
ok
Doctor :   you are due for this september 11
Doctor :  
did you get your menstrual cycles
User :   yes and no i havent
Doctor :  
ok
Doctor :  
Its better to do pregnancy test

Doctor :   thats urine preganancy test
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor